| Model Number |
43335 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
06/13/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2012 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 a computed tomography (ct) scan revealed the filter was tilted greater than 15 degrees.The tip of the filter was projecting the lateral right margin of the ivc.All struts penetrate the margin of the ivc and abut the posterior wall of the small bowel.A strut is in close proximity to the wall of the aorta.The strut abuts the prevertebral soft tissues and cortex of the l4 vertebral body.Another strut penetrates the psoas muscle, and another strut abuts a small vein.
Event or Problem Description